# SDR MWEA00224

- Difficulty date: March 31, 2000
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 995791820
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORPANEL F-1 HAS AREAS OF BAREMETAL, WIDESPREAD LIGHT TO MODERATE CORROSION, AND DAMAGED FIBERGLASS SUPPORT CHANNEL.  FABRICATED AND INSTALLED FLOORBOARD.
